# SDR SWIA200211506

- Difficulty date: November 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 5,234 hours, 4,176 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32144424
- Part serial: 1975
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 5,210 hours, 4,161 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON END OF RUNWAY, APPLIED 80 PERCENT N1 WITH A LT  WING A/I CAUTION MSG THAT WOULD NOT EXTINGUISH.  10 SECONDS LATER RECEIVED A WING OVERHEAT MESSAGE FOR THE RT WING, ALSO POPPED B-4 CB ON CBP-4.  REDUCED THRUST, EXITED RUNWAY, RAN QRH AND RETURNED TO GATE.  REPLACED LT 14TH STAGE ANTI-ICE MODULATING VALVE PER MM 30-12-04.  OPS CHECK GOOD.
